EMIS/ELibM Electronic Journals

Outdated Archival Version

These pages are not updated anymore. For the current production of this journal, please refer to http://www.jstor.org/journals/0003486x.html.

Annals of Mathematics, II. Series, Vol. 148, No. 3, pp. 1135-1152, 1998
EMIS ELibM Electronic Journals Annals of Mathematics, II. Series
Vol. 148, No. 3, pp. 1135-1152 (1998)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



Nonexistence of simple hyperbolic blow-up for the quasi-geostrophic equation

Diego Cordoba

Review from Zentralblatt MATH:

The author considers a two-dimensional active scalar model for the 3D Euler vorticity equation. One defines a naturally associated notion of simple hyperbolic saddle breakdown and it is shown that such a breakdown cannot occur in finite time.

Reviewed by V.A.Sava

Keywords: Euler vorticity equation; quasi-geostrophic equation; singularity; stream function

Classification (MSC2000): 35Q35 76B47 86A05

Full text of the article:

Electronic fulltext finalized on: 9 Sep 2001. This page was last modified: 22 Jan 2002.

© 2001 Johns Hopkins University Press
© 2001--2002 ELibM for the EMIS Electronic Edition
Metadata extracted from Zentralblatt MATH with kind permission